I'm 3 Months Ab Lipo and the Bottom of my Belly is Really Hard and Puffy is That Normal and Will It Go Away?
- Asked by spring13
- 1 year ago
I'm 3 Months Ab Lipo and the Bottom of my Belly is Really Hard and Really Puffy is That Normal and Will It Go Away Abdominal
Very firm and swollen abdominal area 3 months after liposuction is a little rare
Thank you for the question. Swelling is normal after liposuction and it takes some time for it to completely go away. The lower half of the abdomen will be the last to go away so that is not uncommon. Sometimes if there has not been enough compression of the liposuctioned area the swelling can linger for a while longer. Very firm and swollen abdominal area 3 months after liposuction is a bit unusual so it may warrant an evaluation by your plastic surgeon.
All the best,
Dr. Remus Repta
Web reference: http://www.scottsdaletummytuck.com/
Hard and puffy three months after liposuction is definitely not normal.
1) By your description, you may have had a seroma (fluid collection) which became internal scar tissue.
2) Get another opinion. I am afraid you will need a revision.
Swelling after Liposuction
Without seeing before and after pictures or seeing you in person, it is impossible to give you specific advice. However, three months after lipo, most, if not all, of your swelling should have resolved. If you are still having issues, it would be important to follow up with your surgeon.
Web reference: http://www.Shafer PlasticSurgery.com
Recent Liposuction Reviews
Hardening of belly should go away with time.
Although it is hard to tell exactly what your issue is without a direct physical exam, you likely have some residual swelling of the tissues of the lower abdomen after your liposuction. This occurs due to the settling of the fluid after liposuction into the lower abdomen due to gravity. This can take several months to improve but should over time. To be sure there is not some other issue going on, return to your plastic surgeon for an examination.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.